# SDR AALA20151021017

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 64,717 hours, 31,708 cycles
- Engine: Pwa JT8D219
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 783955
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

RETURNED, ACCOUNT LT ENG COMPRESSOR STALL ON CLIMB OUT.  EMER LANDING WAS DECLARED, UNEVENTFUL LANDING.  ACFT REMOVED FROM SERVICE.   REPLACED LT ENG PRBC IAW MM 75-31-01.  ENG OPERATIONS CHECKED NORMAL.
